# SDR DL76L081799

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 53,788 hours, 7,895 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - L/E SLAT ASYMMETRY ON TAXI OUT.  FLAP SLAT CONTROL UNIT TESTED M548 READ OUT AND THEN PSEU TESTED 294-301 BITE READOUT.  RESET PROCEDURE PERFORMED SUCCESSFULY.  NO FAULTS EXIST.  TEST OK.
